Acute interstitial nephritis due to nicergoline (Sermion).
Аннотация
We report a case of acute interstitial nephritis (AIN) due to nicergoline (Sermion). A 50-year-old patient admitted to our hospital for fever and acute renal failure. Before admission, he had been taking nicergoline and bendazac lysine due to retinal vein occlusion at ophthalmologic department. Thereafter, he experienced intermittent fever and skin rash. On admission, clinical symptoms (i.e. arthralgia and fever) and laboratory findings (i.e. eosinophilia and renal failure) suggested AIN, and which was confirmed by pathologic findings on renal biopsy. A lymphocyte transformation test demonstrated a positive result against nicergoline. Treatment was consisted of withdrawal of nicergoline and intravenous methylprednisolone, and his renal function was completely recovered. To our knowledge, this is the first report of nicergoline-associated AIN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.